First Prev
of 2
Next Last
why

Waco, KY

#1 Oct 15, 2011
So I recently just had a pretty heavy surgery. I was prescribed some pretty strong pain pills. They are perc 10's. When I take them, which I have to for pain, I can't piss, I'm nauseous, feel drunk and am itchy. I admit I feel a little euphoric after taking them, they definitely take the pain away but damn! Those other affects are miserable. Why would anyone want to get high on that shit? The worst part is not being able to take a leak! I mean it took me 25 minutes just to get a dribble. lol I mean I swear it's like trying to piss with a boner! Why do pain pills make it hard to pee??? Is there anyway to make it easier? I want to know because they gave me 100 of these things and at 4 to 6 a day I'll be taking these for like 2 weeks. With as much fluid as I drink I'll spend most of those 2 weeks on the pisser!! lol I've never been a drug user and I gave the old poot days up about 20 yrs ago but in all honestly I wish they could have precribed me marijuana for the pain. I hope like hell I dont get hooked!!!
nutjob

Maysville, KY

#2 Oct 15, 2011
the peeing sounds like a personal problem and isnt a common side effect.
why

Waco, KY

#3 Oct 15, 2011
I never had that problem before. It only happens when I take my meds and I've noticed if it's toward the end of my cycle, meaning close to the 4 hr range when I'm supposed to take 2 more, I dont have as much of a problem. It's kind of embarassing! Either way I don't see how anyone in their right mind would abuse this garbage! I didn't mention before it makes me [email protected]
try

Dahlonega, GA

#4 Oct 15, 2011
Try drinking more water and or cranberry juice. Also try taking half the amount of Percocet you are taking now. Don't worry people that take pain pills for actual pain seldom get hooked. Cut them in half is my best advice.
why

Waco, KY

#5 Oct 16, 2011
Thanks!!!
dma

Maysville, KY

#6 Oct 16, 2011
As for the constipation, take Dulcalax. You can get this at Walmart. It will work for you.Hope this helps.
Just

Maysville, KY

#7 Oct 16, 2011
You don't have to take them just because they were prescribed. If you don't like the affects, call your doctor they may give you something else. If not, you may find after a few days you can switch to OTC meds like ibprofren. Good luck.
been there

Canton, OH

#8 Oct 16, 2011
I had to take percocets too and I also had severe constipation. My neighbor gave me some flaxoil capsules to take twice a day. They worked without causing the cramping that sometimes comes along with other laxative like medication. Hope this helps
allergic

Huntington, IN

#9 Oct 16, 2011
Sounds to me like you are having an allergic reaction. I think you should consult your doc and tell him/her your concerns and ask for something else non nartic if you are worried about getting hooked. Because it is easy to get hooked. And if you arent hurting dont take one. Wait a few hour or try taking some over the counter pain meds.
truth

Maysville, KY

#10 Oct 16, 2011
you better leave thT SHIT lone. did they tell you how addictive they are. then you have withdraws or turn into a coom pill head which if your a decent person you dont want to do. you will then sell anything and everything to get a pill and even stoop as low as to stael to get one. so do you really want a pain pill that bad? think about it. theres enough junkies out there stay clean and give those damn things back to the doctor.
Nutz

Dahlonega, GA

#11 Oct 16, 2011
truth wrote:
you better leave thT SHIT lone. did they tell you how addictive they are. then you have withdraws or turn into a coom pill head which if your a decent person you dont want to do. you will then sell anything and everything to get a pill and even stoop as low as to stael to get one. so do you really want a pain pill that bad? think about it. theres enough junkies out there stay clean and give those damn things back to the doctor.
Have you ever had a major surgery? Pain pills exist for a real reason. They can be very helpful when used right.
that hurts

Canton, OH

#12 Oct 16, 2011
Nutz wrote:
<quoted text>
Have you ever had a major surgery? Pain pills exist for a real reason. They can be very helpful when used right.
That is true! I recently broke both of my ankles and HAD to take something stronger than tylenol. However the percocets I was prescribed also caused itching nausea etc...I went back to my dr and he prescribed me something called ultram. Its non narcotic but effective and all my side effects went away
truth

Maysville, KY

#13 Oct 16, 2011
Nutz wrote:
<quoted text>
Have you ever had a major surgery? Pain pills exist for a real reason. They can be very helpful when used right.
DuHHHHH yes i have and dint use a narcotic, also had 2 kids with you got no pain killers. ive seen too many people go trashy on those things even sell theirselves to get one. no thanks ill take the pain.
ummm

Waco, KY

#14 Oct 16, 2011
truth wrote:
<quoted text>
DuHHHHH yes i have and dint use a narcotic, also had 2 kids with you got no pain killers. ive seen too many people go trashy on those things even sell theirselves to get one. no thanks ill take the pain.
uhh, umm, ohh, WHAT!!!!
that hurts

Columbus, OH

#15 Oct 16, 2011
one thing I have noticed on here...the ones that keep warning and scaring you have no grasp of spelling or fluidity of sentences...
Hope Smith

Grayson, KY

#16 Oct 16, 2011
I love pain pills I do them all the time.If you need to get rid of some just let me know.
sel

Versailles, KY

#17 Oct 18, 2011
seriously....you would have to take them daily for weeks and weeks to build up any tolerance/addiction to them. leave the guy alone and let him take his pills as his doctor prescribed!
clueless

United States

#18 Oct 18, 2011
I am a recovering addict, having trouble urinating is common when u are on a high dose of pain medication, and 20mg of oxycodone is a very strong dose. Just b/c the Dr said to take 2 of these every 4 hours, I highly recommend only taking one for the first few days after your surgery, and although you may be slightly uncomfortable, as soon as u can switch to an OTC pain reliever such as Aleve, Advil, or Tylenol. Addiction can sneak up on you and after just one week of regular use, you can find yourself dependent on them! Please take as few as you have to and flush the rest down the toilet! You don't want to become a " prisoner" to these stupid pills, and u mentioned feeling a little euphoria after taking them. Before you know it your tolerance will build up and the bad side effects such as nausea will go away and then u will enjoy the euphoric feeling. I've been clean for 4 years and if I could prevent 1 person from losing years of their life to these little devils, I'll feel I have accomplished something!!
why

Lebanon, KY

#19 Oct 18, 2011
Thanks for all the advice guys. I quit taking the meds and I'm sorry to the pill lover I flushed the rest.lol Im still in a little pain but advil has helped and I have peace of mind not worrying about getting addicted.
uhhh

Dahlonega, GA

#20 Oct 18, 2011
Glad things worked out but I hope you don't think everyone that has ever been prescribed a pain pill becomes an addict.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker
First Prev
of 2
Next Last

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Maysville Discussions

Title Updated Last By Comments
News Bible study rules for public schools proposed (Feb '10) 5 min truth 167,970
Who knows Carl Wagner? 1 hr Well Well 6
Carl Wagner (Nov '16) 1 hr HELPFUL ADVICE 7
Anybody know her? 4 hr Jenny craig 15
James "Jimmy" Burdette 9 hr Roger 10
I like to fight NAKED 10 hr Jim BOBCOCK 32
Where's the best place in town to meet men 17 hr Jim BOBCOCK 2

Maysville Jobs

More from around the web

Personal Finance

Maysville Mortgages